# SDR ASAA2015121414271

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,429 hours, 10,384 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1613583
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT CAME ON.  DID QRH PROCEDURE AND RESET.  OPS NORMAL.  ACFT  GROUNDED.  PERFORMED FIM TASK 36-10, TASK 801.  FAILED STEP F10, 3 FOUND CONTROL PRESSURE SENSE LINE ON THE PRSOV TO BE LOOSE AND LEAKING.  TIGHTENED SENSE LINE NO FURTHER LEAKS NOTED.  REPERFORMED STEP F 10,  3 PASSED NO DEFECT FOUND.  REPAIR CONFIRMATION ACCOMPLISHED REF AMM 36-11-04-400-801, PRSOV INSTALLATION TEST, NO LEAKS NOTED.
